Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 35, NWS Birmingham, AL

September 3, 2012Tuscaloosa County, Alabama

NWS Birmingham, AL issued this flash flood warning at Sep 3, 2012, 9:56 PM CDT for Tuscaloosa County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2012, 9:56 PM CDT (02:56 UTC)
Expired
Sep 4, 2012, 1:00 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 10:30 PM CDTFLASH FLOOD1 Wsw Sipsey River, ALPARK ROAD IN ELROD WASHED OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2012-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2012-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WGUS54 KBMX 040256
FFWBMX
ALC125-040600-
/O.NEW.KBMX.FF.W.0035.120904T0256Z-120904T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 PM CDT MON SEP 3 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 100 AM CDT

* AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING FROM     
  PICKENS COUNTY INTO SOUTHWESTERN TUSCALOOSA COUNTY. RADAR          
  ESTIMATES THAT 4 TO 9 INCHES OF RAINFALL HAS OCCURRED OVER         
  SOUTHWESTERN TUSCALOOSA COUNTY SINCE RAINFALL BEGAN. AN ADDITIONAL 
  3 TO 4 INCHES OF RAIN WILL BE POSSIBLE THROUGH 100 AM CDT...       
  ESPECIALLY NEAR THE TUSCALOOSA PICKENS COUNTY LINE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOLT...NORTHPORT...TUSCALOOSA...BRYANT DENNY STADIUM...COKER...LAKE
  LURLEEN STATE PARK...MCFARLAND MALL...SHELTON STATE COMMUNITY      
  COLLEGE AND UNIVERSITY MALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3352 8784 3332 8748 3300 8742 3300 8771
      3302 8771 3302 8783

$$

77/GLEASON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 9:45 PM CDT, 11 minutes earlier.

Area forecast discussion, Sep 3, 9:45 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
945 PM CDT MON SEP 3 2012

.UPDATE...EVENING UPDATE.

&&

.DISCUSSION...

THE STRONGEST CONVECTION OVER WEST ALABAMA CONTINUES TO SHIFT SLOWLY
SOUTHWEST WHILE THE INDIVIDUAL CELLS FORM UPSTREAM (NORTH) AND
MOVE SOUTH. A WARM AND MOIST SOUTHWEST LOW LEVEL FLOW OVER
MISSISSIPPI IS FEEDING ENERGY INTO CONVECTIVE LINE OVER WEST
ALABAMA. WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES...RAINFALL
RATES OF 1 TO 2 INCHES PER HOUR HAS PRODUCED FLASH FLOODING OVER
PORTIONS OF WEST ALABAMA. NUMEROUS SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO DEVELOP AND TRACK SOUTHWARD ACROSS AREA FOR THE NEXT
FEW HOURS...BUT THE RAIN HAS MOSTLY ENDED FOR AREAS NORTH OF
I-20...AND EXPECT THIS TREND OF DECREASING RAIN FROM NORTH TO
SOUTH TO CONTINUE.

58/ROSE

&&

.AVIATION...
00Z TAF DISCUSSION.

NORTHWEST FLOW ALOFT COMBINED WITH A VERY MOIST AIR MASS IS
PRODUCING VERY FAVORABLE CONDITIONS FOR NMRS SHWRS/TSTMS ACROSS
CENTRAL ALABAMA. CONVECTION WILL AFFECT MOST OF THE TAF SITES THRU
03Z...WITH CONVECTION DIMINISHING AFTER 03Z.  ANY OF THE SHWRS OR
TSTMS WILL PRODUCE VSBYS BLOW 1 MILE..ALTHOUGH CIGS WILL MOSTLY
REMAIN MVFR.

WIDESPREAD MVFR CIGS/FOG IS EXPECTED TO FORM ACROSS CENTRAL ALABAMA
BY 10 UTC.  THERE MAY BE OTHER IMPULSES THAT PRODUCE ADDITIONAL
CONVECTIVE ACTIVITY BETWEEN 09 UTC AND 15 UTC...BUT CONFIDENCE IS
TOO LOW FOR INCLUSION IN TAFS.

58/ROSE

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT MON SEP 3 2012/

THIS EVENINGS FORECAST REALLY IS BASED ON THE BASIS OF
REDEVELOPMENT IN THE NORTH AND WEST ACROSS MISSISSIPPI AND
TENNESSEE. LOOK FOR THE NUMEROUS SCATTERED SHOWERS AND
THUNDERSTORMS TO POSSIBLY DEVELOP ONCE AGAIN LATE AND THEN SLIDE
THROUGH AS ANOTHER MCS AS WE WILL ONCE AGAIN BE IN NORTHWEST FLOW.
ALTHOUGH WITH THE WARM AIR ADVECTION THE ADDED LIFT WILL HELP TO
CONTINUE THE DEVELOPMENT EVEN BEHIND THE MCS...MUCH LIKE THIS
PREVIOUS MORNING.

AS WE CONTINUE THROUGH MIDWEEK...WE SEE THAT A PIECE OF ENERGY
ASSOCIATED WITH ISAAC DOES TRY TO MAKE ITS WAY HOME AND BACK INTO
THE GULF OF MEXICO. IN FACT WOULD NOT SURPRISED IF WE WERE TO SEE A
SURFACE LOW DEVELOP LATER ON AS THE UPPER LOW MAKES IT TOWARD
FLORIDA. ONCE IT GETS BACK INTO THE GULF WE SHOULD BE CLEAR OF ANY
IMPACTS.

ATTENTION THEN FOCUSES ON A STRONG COLD FRONT FOR THIS TIME OF THE
YEAR. BUT SINCE WE HAVE GENERALLY BEEN A MONTH AHEAD IN REGARDS TO
THE SEASONS...THIS FRONT IS DEFINITELY NOT OUT OF THE REALM OF
POSSIBILITIES. LOOK FOR THE BEST CHANCES OF RAIN TO BE FRIDAY
NIGHT/SATURDAY AS THE FRONT MAKES IT WAY INTO THE AREA. WILL NEED TO
CONTINUE TO EVALUATE FOR ANY SEVERE POTENTIAL WITH THE FRONT...BUT
WANTED TO GET PAST THIS EVENT THIS AFTERNOON BEFORE DIGGING TO DEEP
AS CONFIDENCE IS LOW AT THIS TIME.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  86  71  89  72 /  60  60  30  40  20
ANNISTON    71  85  72  89  74 /  70  70  30  50  20
BIRMINGHAM  72  86  73  90  75 /  70  60  30  40  20
TUSCALOOSA  72  90  74  94  74 /  80  50  30  30  20
CALERA      72  86  73  90  74 /  70  60  30  40  20
AUBURN      71  85  71  87  71 /  70  60  40  50  20
MONTGOMERY  72  89  74  92  74 /  70  70  50  50  20
TROY        71  85  72  88  72 /  80  60  50  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Sep 3, 7:00 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CDT MON SEP 3 2012

ALZ011>015-017>050-041800-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
700 PM CDT MON SEP 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND ISOLATED TORNADOES...
ARE POSSIBLE THROUGH 11 PM CDT. THE AREA WITH GREATEST RISK OF
SEVERE STORMS...INCLUDING AN ENHANCED TORNADO RISK...IS ROUGHLY
ALONG AND WEST OF A LINE FROM DOUBLE SPRINGS...TO  BIRMINGHAM...TO
ALEXANDER CITY...TO TROY.

IN ADDITION TO THE THREATS ALREADY MENTIONED...THE THREAT OF FLASH
FLOODING IS INCREASING AS THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE
OVER THE SAME AREAS.  THE FLASH FLOOD THREAT IS MAINLY FOR AREAS
ALONG AND WEST OF I-65.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY THIS EVENING.

In the hours before

Local storm report, Sep 3, 8:10 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
810 PM CDT MON SEP 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     SELMA                   32.42N 87.02W
09/03/2012                   DALLAS             AL   EMERGENCY MNGR

            CORRECTED FOR UPDATED INFO...NUMEROUS TREES AND
            POWERLINES DOWN IN DOWNTOWN SELMA. AT LEAST 5 STRUCTURES
            HAVE SOME TYPE OF ROOF DAMAGE. ONE ENTRAPMENT REPORTED
            BUT NO INJURIES AT THIS TIME. MAIN SWATH OF DAMAGE ON
            CLINTON AND KAYSER ST NEAR SELMA UNIVERSITY

&&

KLAWS
Special weather statement, Sep 3, 8:24 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT MON SEP 3 2012

ALZ023-031-032-040230-
GREENE AL-HALE AL-TUSCALOOSA AL-
824 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
NORTHWESTERN HALE AND NORTHEASTERN GREENE COUNTIES UNTIL 930 PM
CDT...

AT 821 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
KNOXVILLE TO MANTUA...AND MOVING SOUTH AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EUTAW...
  UNION...
  KNOXVILLE...
  AKRON...
  EVANSVILLE...

&&

LAT...LON 3308 8798 3308 8797 3311 8794 3314 8788
      3314 8786 3316 8783 3316 8764 3277 8764
      3277 8801 3306 8803
TIME...MOT...LOC 0125Z 359DEG 20KT 3304 8775 3302 8793

GRANTHAM
Special weather statement, Sep 3, 8:36 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT MON SEP 3 2012

ALZ022-040230-
PICKENS AL-
836 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PICKENS COUNTY UNTIL 930
PM CDT...

AT 831 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHCRAFT CORNER TO
BENEVOLA...AND MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GORDO...
  BENEVOLA...
  PIONEER...
  KIRK...
  LUBBUB...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3353 8814 3353 8784 3315 8784 3311 8794
      3308 8797 3306 8811
TIME...MOT...LOC 0136Z 350DEG 5KT 3349 8797 3316 8793

GRANTHAM
Local storm report, Sep 3, 9:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT MON SEP 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     5 NNE NORTH PICKENS AIR 33.45N 87.96W
09/03/2012                   PICKENS            AL   LAW ENFORCEMENT

            TREES DOWN ALONG CR 3

&&

KLAWS
Special weather statement, Sep 3, 9:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
949 PM CDT MON SEP 3 2012

ALZ031-040330-
GREENE AL-
949 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENE COUNTY UNTIL 1030
PM CDT...

AT 947 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES NORTH OF ALLISON...OR 6 MILES WEST OF EUTAW...
MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EUTAW...
  ALLISON...
  BOLIGEE...
  THORNHILL...
  WALDEN QUARTERS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3292 8813 3296 8792 3277 8785 3276 8787
      3276 8784 3271 8783 3267 8780 3265 8804
      3269 8804 3270 8806 3277 8808 3280 8806
      3280 8809
TIME...MOT...LOC 0249Z 345DEG 12KT 3285 8799

GRANTHAM
Special weather statement, Sep 3, 9:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT MON SEP 3 2012

ALZ020-040330-
CHEROKEE AL-
951 PM CDT MON SEP 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE COUNTY UNTIL 1030 PM
CDT...

AT 950 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LEESBURG...OR 7 MILES WEST OF CENTRE...MOVING EAST
AT 15 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CENTRE...
  CENTRE MUNICIPAL AIRPORT...
  CEDAR BLUFF...
  FORNEY...
  LEESBURG...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3417 8543 3413 8542 3394 8551 3396 8553
      3396 8557 3404 8577 3409 8580 3413 8579
      3411 8584 3420 8585 3427 8581 3426 8578
      3432 8571
TIME...MOT...LOC 0251Z 291DEG 13KT 3415 8579

GRANTHAM

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:01 PM CDTSpecial Weather StatementBMXPike59 min
Sep 3, 7:06 PM CDTSpecial Weather StatementBMXPerry39 min
Sep 3, 7:20 PM CDTAreal Flood AdvisoryBMXJefferson115 min
Sep 3, 7:23 PM CDTSpecial Weather StatementBMXPickens52 min
Sep 3, 7:24 PM CDTSpecial Weather StatementBMXTuscaloosa51 min
Sep 3, 7:38 PM CDTSevere Thunderstorm WarningBMXPickens52 min
Sep 3, 8:01 PM CDTSpecial Weather StatementBMXHale44 min
Sep 3, 8:03 PM CDTSpecial Weather StatementBMXBarbour42 min
Sep 3, 8:09 PM CDTSpecial Weather StatementBMXWalker36 min
Sep 3, 8:24 PM CDTSpecial Weather StatementBMXGreene66 min
Sep 3, 8:30 PM CDTAreal Flood AdvisoryBMXGreene, Pickens3 hr
Sep 3, 8:36 PM CDTSpecial Weather StatementBMXPickens54 min
Sep 3, 8:59 PM CDTSevere Thunderstorm WarningBMXPickens31 min
Sep 3, 9:03 PM CDTSevere Thunderstorm WarningBMXGreene42 min
Sep 3, 9:15 PM CDTAreal Flood WarningBMXHale, Perry3 hr
Sep 3, 9:18 PM CDTFlash Flood WarningBMXPickens3 hr
Sep 3, 9:30 PM CDTSevere Thunderstorm WarningBMXPickens60 min
Sep 3, 9:49 PM CDTSpecial Weather StatementBMXGreene41 min
Sep 3, 9:51 PM CDTSpecial Weather StatementBMXCherokee39 min
Sep 3, 10:40 PM CDTSpecial Weather StatementBMXGreene65 min
Sep 3, 10:52 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter53 min
Sep 3, 10:58 PM CDTTornado WarningBMXGreene, Sumter11 min
Sep 3, 11:51 PM CDTSpecial Weather StatementBMXSumter39 min
Sep 4, 4:36 AM CDTSpecial Weather StatementBMXLowndes24 min
Sep 4, 6:08 AM CDTAreal Flood AdvisoryBMXAutauga, Lowndes3 hr
Sep 4, 6:19 AM CDTFlash Flood WarningBMXDallas, Lowndes6 hr
Sep 4, 6:30 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 4, 6:50 AM CDTAreal Flood AdvisoryBMXAutauga, Chilton, Dallas, Perry3 hr
Sep 4, 7:03 AM CDTAreal Flood AdvisoryBMXTuscaloosa3 hr
Sep 4, 7:22 AM CDTFlash Flood WarningBMXAutauga, Dallas, Lowndes, Perry3 hr
Sep 4, 9:02 AM CDTFlash Flood WarningBMXDallas, Perry3 hr
Sep 4, 9:28 AM CDTAreal Flood WarningBMXBibb, Chilton, Hale, Perry3 hr
Sep 4, 9:32 AM CDTSpecial Weather StatementBMXDallas43 min
Sep 4, 10:28 AM CDTFlash Flood Warning EmergencyBMXAutauga, Dallas, Lowndes, Perry3 hr
Sep 4, 11:57 AM CDTAreal Flood WarningBMXDallas3 hr
Sep 4, 12:27 PM CDTAreal Flood WarningBMXDallas, Lowndes3 hr
Sep 4, 3:14 PM CDTSpecial Weather StatementBMXGreene61 min
Sep 4, 3:51 PM CDTAreal Flood AdvisoryBMXGreene, Hale3 hr
Sep 4, 4:42 PM CDTAreal Flood AdvisoryBMXMarengo3 hr
Sep 4, 4:53 PM CDTSpecial Weather StatementBMXMarengo52 min
Sep 4, 5:41 PM CDTSpecial Weather StatementBMXMarengo49 min

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.